The box-counting dimension for geometrically finite Kleinian groups

Volume 149 / 1996

B. Stratmann, Mariusz Urbański Fundamenta Mathematicae 149 (1996), 83-93 DOI: 10.4064/fm-149-1-83-93


We calculate the box-counting dimension of the limit set of a general geometrically finite Kleinian group. Using the 'global measure formula' for the Patterson measure and using an estimate on the horoball counting function we show that the Hausdorff dimension of the limit set is equal to both: the box-counting dimension and packing dimension of the limit set. Thus, by a result of Sullivan, we conclude that for a geometrically finite group these three different types of dimension coincide with the exponent of convergence of the group.


  • B. StratmannMathematisches Institut der Universität Göttingen, SFB 170 Bunsenstr. 3-5, 3400 Göttingen, Germany
  • Mariusz UrbańskiDepartment of Mathematics, University of North Texas, Denton, Texas 76203-5116, U.S.A

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image